# SDR P2EA99212

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

MCI - FLT 819 - DURING A REDUCED THRUST TAKEOFF, NR 2 EGG WAS IN THE YELLOW BAND.  AFTER LIFT-OFF, THE EGT ROSE ABOVE THE RED-LINE, ABOUT 625 FOR 10 TO 15 SECONDS.  RETARDING THE THROTTLES TO BRING THE EGT INTO THE GREEN, RESULTED IN AN EPR READING OF 1.72.  AN EPR READING OF 1.85 IS NEEDED FOR CLIMB-OUT.  AIRCRAFT RETURNED TO MCI WITH NO INCIDENT.  REPLACED NR 2 ENGINE.  (X)
